Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Two theorems of Josefson-Nissenzweig type for Fréchet spaces

Authors: J. Bonet, M. Lindström and M. Valdivia
Journal: Proc. Amer. Math. Soc. 117 (1993), 363-364
MSC: Primary 46A04
MathSciNet review: 1136233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the Fréchet-Montel (respectively, Fréchet-Schwartz) spaces by sequences in their dual spaces.

References [Enhancements On Off] (What's this?)

  • [1] J. Bonet, A question of Valdivia on quasi-normable Fréchet spaces, Canad. Math. Bull. 34 (1991), 301-304. MR 1127750 (92k:46004)
  • [2] B. Cascales and J. Orihuela, On compactness in locally convex spaces, Math. Z. 195 (1987), 365-381. MR 895307 (88i:46021)
  • [3] J. Diestel, Sequences and series in Banach spaces, Graduate Texts in Math., vol. 92, Springer, Berlin, Heidelberg and New York, 1984. MR 737004 (85i:46020)
  • [4] K. Floret, Weakly compact sets, Lecture Notes in Math., vol. 801, Springer-Verlag, New York, 1980. MR 576235 (82b:46001)
  • [5] H. Jarchow, Locally convex spaces, Teubner, Stuttgart, 1981. MR 632257 (83h:46008)
  • [6] M. Lindström and Th. Schlumprecht, On limitedness in locally convex spaces, Arch. Math. 53 (1989), 65-74. MR 1005171 (90f:46003)
  • [7] -, A Josefson-Nissenzweig theorem for Fréchet spaces, Bull. London Math. Soc. (to appear). MR 1190364 (94a:46005)
  • [8] Th. Schlumprecht, On dual spaces with bounded sequences without weak$ ^{{\ast}}$ convergent convex blocs, Proc. Amer. Math. Soc. 107 (1989), 395-408. MR 979052 (90b:46041)
  • [9] M. Valdivia, Resolution of the identity operator in certain metrizable locally convex spaces, Rev. Real Acad. Ci. Madrid 83 (1989), 75-96. MR 1074353 (91j:46004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A04

Retrieve articles in all journals with MSC: 46A04

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society